# SDR ASAA2018110426729

- Difficulty date: November 4, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 45,643 hours, 13,794 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400018160
- Condition: Migrated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NR 6 BLADE SPACER HAS MIGRATED OUT. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE, NR 6 FAN BLADE PLATFORM REF AMM 72-21-02/401. REMOVED AND REINSTALLED REAR AND FRONT SPINNER CONE REF AMM 72-21-01/401.
